Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Frank Grimes

Very Mild Acne Return After Using Accutane.

Recommended Posts

So I took accutane from August to December and it worked great. It was 10mg a day, the bumped up to 20mg for a month, then back down to 10mg a day. It worked great until I noticed about a month ago my acne returned but significantly less harsh than I had a year ago. I'm thinking about taking 5mg a day for 4 to 6 months. Would that be too low of a dosage? Did anyone else have the same experience?

Edited by Frank Grimes
Link to comment
Share on other sites

Did you meet your cumalative dose? If not, you may want to re start your course at a regular dose or a low dose that will meet your cumalitive dose.

If things aren't that bad, maybe a topical?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×